# SDR 98ZZZX3194

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: HRD Aero Systems Inc, repair station YN2R325L
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: OA897776
- Condition: Damaged
- Location: Fire Exting
- Component: Kidde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED AT HRD.  DURING RECEIVING INSPECTION, FOUND SQUIB AFTER BEING FIRED MUSHROOMED AND BLOCKING DISCHARGE PORT.  REF:  SB 26-20-02.  CUSTOMER NOTIFIED.
